# SDR HNAA2013051500273

- Difficulty date: May 15, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 61,630 hours, 69,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 201-240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LT SEAT TRACK HAS SURFACE CORROSION THROUGHOUT BS 201.15 TO 240.50.  BLENDED CORROSION AND FOUND TO BE WITHIN LIMITS IAW RD8-53-4698.
